MathSciNet Relay Station
MathSciNet bibliographic data
MR651069 (83b:54034) 54E35
Assouad, Patrice Sur la distance de Nagata. (French) [On the Nagata metric] C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 1, 31–34.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement